# SDR GTIA9901071

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FORWARD JUMPSEAT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT B5-27.  FOUND POWER AND GROUND WIRE NOT HOOKED TO AFT EXIT LIGHTS, REINSTALLED.  FOUND BAD CONNECTION ON AFT OVERHEAD AISLE LIGHTS, REPAIRED SAME LIGHTS.  OPERATION CHECKS GOOD IAW 33-50-0 AND WIRING DA 33-51-01.  (M)
